Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017, Article ID 9762841, 10 pages
https://doi.org/10.1155/2017/9762841
Research Article

The Total Return Swap Pricing Model under Fuzzy Random Environments

1Department of Mathematics, Henan Institute of Science and Technology, XinXiang, Henan 453003, China
2School of Economics and Management, Southeast University, Nanjing, Jiangsu 211189, China

Correspondence should be addressed to Liang Wu; moc.361@gnailuwedin

Received 8 July 2016; Revised 21 November 2016; Accepted 15 December 2016; Published 24 January 2017

Academic Editor: Pasquale Candito

Copyright © 2017 Liang Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. J. Buckley, “The fuzzy mathematics of finance,” Fuzzy Sets and Systems, vol. 21, no. 3, pp. 257–273, 1987. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. C. Carlsson and R. Fullér, On Fuzzy Real Option Valuation, Turku Centre for Computer Science, 2000.
  3. S. Muzzioli and C. Torricelli, “A model for pricing an option with a fuzzy payoff,” Fuzzy Economic Review, vol. 6, no. 1, pp. 49–87, 2001. View at Google Scholar
  4. Y. Yoshida, “The valuation of European options in uncertain environment,” European Journal of Operational Research, vol. 145, no. 1, pp. 221–229, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. Y. Yoshida, M. Yasuda, J.-I. Nakagami, and M. Kurano, “A new evaluation of mean value for fuzzy numbers and its application to American put option under uncertainty,” Fuzzy Sets and Systems, vol. 157, no. 19, pp. 2614–2626, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. H.-C. Wu, “Using fuzzy sets theory and Black-Scholes formula to generate pricing boundaries of European options,” Applied Mathematics and Computation, vol. 185, no. 1, pp. 136–146, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. W. Xu, C. Wu, W. Xu, and H. Li, “A jump-diffusion model for option pricing under fuzzy environments,” Insurance: Mathematics & Economics, vol. 44, no. 3, pp. 337–344, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. P. Nowak and M. Romaniuk, “Computing option price for Levy process with fuzzy parameters,” European Journal of Operational Research, vol. 201, no. 1, pp. 206–210, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. Z. Zmeškal, “Application of the fuzzy–stochastic methodology to appraising the firm value as a European call option,” European Journal of Operational Research, vol. 135, no. 2, pp. 303–310, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. M. R. Simonelli, “Fuzziness in valuing financial instruments by certainty equivalents,” European Journal of Operational Research, vol. 135, no. 2, pp. 296–302, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. H.-C. Wu, “European option pricing under fuzzy environments,” International Journal of Intelligent Systems, vol. 20, no. 1, pp. 89–102, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. C.-F. Lee, G.-H. Tzeng, and S.-Y. Wang, “A new application of fuzzy set theory to the Black-Scholes option pricing model,” Expert Systems with Applications, vol. 29, no. 2, pp. 330–342, 2005. View at Publisher · View at Google Scholar · View at Scopus
  13. S. Muzzioli and C. Torricelli, “A multiperiod binomial model for pricing options in a vague world,” Journal of Economic Dynamics & Control, vol. 28, no. 5, pp. 861–887, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. K. A. Chrysafis and B. K. Papadopoulos, “On theoretical pricing of options with fuzzy estimators,” Journal of Computational and Applied Mathematics, vol. 223, no. 2, pp. 552–566, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. P. Nowak and M. Romaniuk, “A fuzzy approach to option pricing in a Levy process setting,” International Journal of Applied Mathematics and Computer Science, vol. 23, no. 3, pp. 613–622, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. L.-H. Zhang, W.-G. Zhang, W.-J. Xu, and W.-L. Xiao, “The double exponential jump diffusion model for pricing European options under fuzzy environments,” Economic Modelling, vol. 29, no. 3, pp. 780–786, 2012. View at Publisher · View at Google Scholar · View at Scopus
  17. W. J. Xu, X. L. Peng, and W. L. Xiao, “The fuzzy jump-diffusion model to pricing European vulnerable options,” International Journal of Fuzzy Systems, vol. 15, no. 3, pp. 317–325, 2013. View at Google Scholar · View at MathSciNet · View at Scopus
  18. A. Thavaneswaran, S. S. Appadoo, and J. Frank, “Binary option pricing using fuzzy numbers,” Applied Mathematics Letters. An International Journal of Rapid Publication, vol. 26, no. 1, pp. 65–72, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. Z.-Y. Feng, J. T.-S. Cheng, Y.-H. Liu, and I.-M. Jiang, “Options pricing with time changed Lévy processes under imprecise information,” Fuzzy Optimization and Decision Making, vol. 14, no. 1, pp. 97–119, 2015. View at Publisher · View at Google Scholar · View at Scopus
  20. P. Nowak and M. Romaniuk, “Application of Levy processes and Esscher transformed martingale measures for option pricing in fuzzy framework,” Journal of Computational and Applied Mathematics, vol. 263, pp. 129–151, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  21. M. Miyake, H. Inoue, J. Shi, and T. Shimokawa, “A binary option pricing based on fuzziness,” International Journal of Information Technology & Decision Making, vol. 13, no. 6, pp. 1211–1227, 2014. View at Publisher · View at Google Scholar · View at Scopus
  22. W.-G. Zhang, W.-L. Xiao, W.-T. Kong, and Y. Zhang, “Fuzzy pricing of geometric Asian options and its algorithm,” Applied Soft Computing Journal, vol. 28, pp. 360–367, 2015. View at Publisher · View at Google Scholar · View at Scopus
  23. S. S. Appadoo and A. Thavaneswaran, “Recent developments in fuzzy sets approach in option pricing,” Journal of Mathematical Finance, vol. 3, no. 2, pp. 312–322, 2013. View at Publisher · View at Google Scholar
  24. E. Agliardi and R. Agliardi, “Fuzzy defaultable bonds,” Fuzzy Sets and Systems, vol. 160, no. 18, pp. 2597–2607, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. E. Agliardi and R. Agliardi, “Bond pricing under imprecise information,” Operational Research, vol. 11, no. 3, pp. 299–309, 2011. View at Publisher · View at Google Scholar · View at Scopus
  26. P. G. Vassiliou, “Fuzzy semi-Markov migration process in credit risk,” Fuzzy Sets and Systems, vol. 223, pp. 39–58, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. L. Wu and Y. Zhuang, “A reduced-form intensity-based model under fuzzy environments,” Communications in Nonlinear Science and Numerical Simulation, vol. 22, no. 1–3, pp. 1169–1177, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. L. Wu, Y. Zhuang, and X. Lin, “Credit derivatives pricing model for fuzzy financial market,” Mathematical Problems in Engineering, vol. 2015, Article ID 879185, 6 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. L. Wu, Y. M. Zhuang, and W. Li, “A new default intensity model with fuzziness and hesitation,” International Journal of Computational Intelligence Systems, vol. 9, no. 2, pp. 340–350, 2016. View at Publisher · View at Google Scholar
  30. L. A. Zadeh, “Fuzzy sets,” Information and Computation, vol. 8, pp. 338–353, 1965. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. H.-C. Wu, “Pricing European options based on the fuzzy pattern of Black-Scholes formula,” Computers & Operations Research, vol. 31, no. 7, pp. 1069–1081, 2004. View at Publisher · View at Google Scholar · View at Scopus
  32. A. Kaufmann and M. M. Gupta, Introduction to Fuzzy Arithmetic: Theory and Applications, Von Nostrand Reinhold, New York, NY, USA, 1985.
  33. M. L. Puri and D. A. Ralescu, “Fuzzy random variables,” Journal of Mathematical Analysis and Applications, vol. 114, no. 2, pp. 409–422, 1986. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  34. Z. X. Ye and R. X. Zhuang, “Pricing of total return swap,” Chinese Journal of Applied Probability and Statistics, vol. 28, no. 1, pp. 79–86, 2012. View at Google Scholar · View at MathSciNet
  35. S. E. Shreve, Stochastic Calculus for Finance II, Springer Finance, Springer-Verlag, New York, NY, USA, 1 edition, 2004. View at MathSciNet
  36. R. C. Merton, “On the pricing of corporate debt: the risk structure of interest rates,” Journal of Finance, vol. 29, no. 2, pp. 449–470, 1974. View at Publisher · View at Google Scholar
  37. S. G. Kou and H. Wang, “First passage times of a jump diffusion process,” Advances in Applied Probability, vol. 35, no. 2, pp. 504–531, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  38. R. L. Hao, Pricing credit securities in the contagious model [Ph.D. thesis], Shanghai Jiao Tong University, Shanghai, China, 2011.
  39. D. Dubois and H. Prade, “The mean value of a fuzzy number,” Fuzzy Sets and Systems, vol. 24, no. 3, pp. 279–300, 1987. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  40. D. Dubois and H. Prade, Possibility Theory, John Wiley & Sons, 1988.
  41. C. Carlsson and R. Fullér, “On possibilistic mean value and variance of fuzzy numbers,” Fuzzy Sets and Systems, vol. 122, no. 2, pp. 315–326, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  42. R. Fullér and P. Majlender, “On weighted possibilistic mean and variance of fuzzy numbers,” Fuzzy Sets and Systems, vol. 136, no. 3, pp. 363–374, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  43. A. Wang and Z. Ye, “Total return swap valuation with counterparty risk and interest rate risk,” Abstract and Applied Analysis, vol. 2014, Article ID 412890, 12 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus